# SDR UPS07150938

- Difficulty date: October 18, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CAPT ESCAPE ROPE IS FALLING OUT OF STORAGE SPOT.  RESECURED AS REQUIRED.
